# SDR USAASB98218

- Difficulty date: August 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N447US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24874
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 7110033
- Condition: Failed
- Location: Fuselage
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MIA - FLT 1431 - ON CLIMB-OUT FROM MIA, CREW WAS UNABLE TO PRESSURIZE AIRCRAFT OR CONTROL CABIN IN STANDBY OR MANUAL MODES.  FLIGHT RETURNED TO FIELD AT MIA AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE AFT OUTFLOW VALVE PER MM CHAPTER 21.  OPERATIONAL CHECK GOOD.  (M)
